Alert archive / California / Gale Warnings in 2014
Gale Warning 16, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jul 14, 2014, 3:40 AM PDT. It took effect at Jul 14, 2014, 3:00 PM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2014, 3:40 AM PDT (10:40 UTC)
- In effect from
- Jul 14, 2014, 3:00 PM PDT
- Expired
- Jul 15, 2014, 8:42 AM PDT
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
237 WHUS76 KEKA 141040 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 340 AM PDT MON JUL 14 2014 PZZ470-141845- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-140714T2200Z/ /O.UPG.KEKA.SE.A.0004.140714T2200Z-140715T1000Z/ /O.NEW.KEKA.GL.W.0016.140714T2200Z-140715T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 340 AM PDT MON JUL 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. * WINDS...INCREASING TO N 20 TO 30 KT WITH GUSTS UP TO 35 KT TODAY. GALE GUSTS WILL BECOME MORE FREQUENT THIS AFTERNOON AND EVENING ESPECIALLY BEYOND 30 NAUTICAL MILES. WINDS WILL GRADUALLY EASE STARTING TUESDAY AFTERNOON. * WAVES...BUILDING TO NW 8 TO 10 FT AT 8 SECONDS TODAY...BECOMING 10 TO 11 FT TONIGHT. THE LARGEST WAVES WILL BE BEYOND 30 NAUTICAL MILES. WAVES WILL GRADUALLY SUBSIDE TO 8 TO 9 FT ON TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-141845- /O.EXB.KEKA.SC.Y.0055.000000T0000Z-140715T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 340 AM PDT MON JUL 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...NW 15 TO 25 KT TODAY WITH GUSTS UP TO 30 KT DOWN WIND OF CAPE MENDOCINO. WINDS WILL GRADUALLY EASE FROM SOUTH TO NORTH STARTING TONIGHT. EXPECT N 5 TO 15 KT TONIGHT WITH 20 KT GUSTS NEAR THE CAPE...AND SW 5 TO 10 KT TUESDAY. * WAVES...NW 9 FT AT 9 SECONDS TODAY. LARGEST WAVES WILL BE BEYOND 5 NAUTICAL MILES. WAVES WILL GRADUALLY SUBSIDE TO AROUND 8 FT TONIGHT...AND 5 TO 6 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-141845- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-140715T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 340 AM PDT MON JUL 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 20 TO 30 KT TODAY WITH OCCASIONAL GUSTS UP TO 35 KT POSSIBLE SOUTH OF CAPE MENDOCINO. WINDS WILL GRADUALLY EASE FROM SOUTH TO NORTH STARTING TONIGHT. EXPECT NW 15 TO 25 KT TONIGHT...AND 10 TO 20 KT BY TUESDAY. * WAVES...NW 10 TO 11 FT AT 9 SECONDS TODAY. WAVES WILL GRADUALLY SUBSIDE FROM SOUTH TO NORTH STARTING TONIGHT. EXPECT 9 TO 10 FT SEAS TONIGHT...AND 7 TO 9 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
118 WHUS76 KEKA 141535 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PDT MON JUL 14 2014 PZZ470-142345- /O.CON.KEKA.SC.Y.0055.000000T0000Z-140714T2200Z/ /O.CON.KEKA.GL.W.0016.140714T2200Z-140715T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 AM PDT MON JUL 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...INCREASING TO N 20 TO 30 KT WITH GUSTS UP TO 35 KT TODAY. GALE GUSTS WILL BECOME MORE FREQUENT THIS AFTERNOON AND EVENING ESPECIALLY BEYOND 30 NAUTICAL MILES. WINDS WILL GRADUALLY EASE STARTING TUESDAY AFTERNOON. * WAVES...BUILDING TO NW 8 TO 10 FT AT 8 SECONDS TODAY... BECOMING 10 TO 11 FT TONIGHT. THE LARGEST WAVES WILL BE BEYOND 30 NAUTICAL MILES. WAVES WILL GRADUALLY SUBSIDE TO 8 TO 9 FT ON TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-142345- /O.CON.KEKA.SC.Y.0055.000000T0000Z-140715T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 835 AM PDT MON JUL 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...NW 15 TO 25 KT TODAY WITH GUSTS UP TO 30 KT DOWN WIND OF CAPE MENDOCINO. WINDS WILL GRADUALLY EASE FROM SOUTH TO NORTH STARTING TONIGHT. EXPECT N 5 TO 15 KT TONIGHT WITH 20 KT GUSTS NEAR THE CAPE...AND SW 5 TO 10 KT TUESDAY. * WAVES...NW 9 FT AT 9 SECONDS TODAY. LARGEST WAVES WILL BE BEYOND 5 NAUTICAL MILES. WAVES WILL GRADUALLY SUBSIDE TO AROUND 8 FT TONIGHT...AND 5 TO 6 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-142345- /O.CON.KEKA.SC.Y.0055.000000T0000Z-140715T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 AM PDT MON JUL 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. * WINDS...N 20 TO 30 KT TODAY WITH OCCASIONAL GUSTS UP TO 35 KT POSSIBLE SOUTH OF CAPE MENDOCINO. WINDS WILL GRADUALLY EASE FROM SOUTH TO NORTH STARTING TONIGHT. EXPECT NW 15 TO 25 KT TONIGHT...AND 10 TO 20 KT BY TUESDAY. * WAVES...NW 10 TO 11 FT AT 9 SECONDS TODAY. WAVES WILL GRADUALLY SUBSIDE FROM SOUTH TO NORTH STARTING TONIGHT. EXPECT 9 TO 10 FT SEAS TONIGHT...AND 7 TO 9 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
353 WHUS76 KEKA 142138 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 PM PDT MON JUL 14 2014 PZZ470-150545- /O.CON.KEKA.SC.Y.0055.000000T0000Z-140714T2200Z/ /O.CON.KEKA.GL.W.0016.140714T2200Z-140715T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 238 PM PDT MON JUL 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT. EXPECT LOWER WINDS ACROSS THE SOUTHEAST PORTION. TUE MORNING N WINDS BECOMING 20 TO 30 KT. GUSTS UP TO 35 KT ACROSS THE NORTHWEST PORTION. WINDS WILL EASE TUE AFTERNOON. * WAVES...NW 10 TO 12 FT AT 9 SECONDS THRU TUE MORNING. THE HIGHEST WAVES WILL BE ACROSS THE WESTERN PORTION. WAVES WILL SUBSIDE TUE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-150400- /O.CON.KEKA.SC.Y.0055.000000T0000Z-140715T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 238 PM PDT MON JUL 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 10 TO 20 KT THIS EVENING. AROUND CAPE MENDOCINO...GUSTS UP TO 30 KT THIS EVENING. WINDS WILL EASE OVERNIGHT. * WAVES...NW 6 TO 8 FT AT 9 SECONDS. THE HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-150545- /O.CON.KEKA.SC.Y.0055.000000T0000Z-140715T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 PM PDT MON JUL 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. EXPECT LOWER WINDS ACROSS THE SOUTHEAST PORTION LATE TONIGHT. TUE MORNING NE WINDS BECOMING 10 TO 20 KT. GUSTS UP TO 25 KT ACROSS THE NORTHWEST PORTION. WINDS WILL EASE TUE AFTERNOON. * WAVES...NW 9 TO 11 FT AT 9 SECONDS TONIGHT. THE HIGHEST WAVES WILL BE ACROSS THE NORTHWESTERN PORTION. EXPECT LOWER WAVES ACROSS THE SOUTHEASTERN PORTION. WAVES WILL SUBSIDE TUE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
449 WHUS76 KEKA 150347 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 847 PM PDT MON JUL 14 2014 PZZ455-150500- /O.CAN.KEKA.SC.Y.0055.000000T0000Z-140715T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 847 PM PDT MON JUL 14 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-151200- /O.CON.KEKA.GL.W.0016.000000T0000Z-140715T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 847 PM PDT MON JUL 14 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT. EXPECT LOWER WINDS ACROSS THE SOUTHEAST PORTION. TUE MORNING N WINDS BECOMING 20 TO 30 KT. GUSTS UP TO 35 KT ACROSS THE NORTHWEST PORTION. WINDS WILL EASE TUE AFTERNOON. * WAVES...NW 10 TO 12 FT AT 9 SECONDS THRU TUE MORNING. THE HIGHEST WAVES WILL BE ACROSS THE WESTERN PORTION. WAVES WILL SUBSIDE TUE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-151200- /O.CON.KEKA.SC.Y.0055.000000T0000Z-140715T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 847 PM PDT MON JUL 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. EXPECT LOWER WINDS ACROSS THE SOUTHEAST PORTION LATE TONIGHT. TUE MORNING NE WINDS BECOMING 10 TO 20 KT. GUSTS UP TO 25 KT ACROSS THE NORTHWEST PORTION. WINDS WILL EASE TUE AFTERNOON. * WAVES...NW 9 TO 11 FT AT 9 SECONDS TONIGHT. THE HIGHEST WAVES WILL BE ACROSS THE NORTHWESTERN PORTION. EXPECT LOWER WAVES ACROSS THE SOUTHEASTERN PORTION. WAVES WILL SUBSIDE TUE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
652 WHUS76 KEKA 151011 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 311 AM PDT TUE JUL 15 2014 PZZ470-151600- /O.CON.KEKA.GL.W.0016.000000T0000Z-140715T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 311 AM PDT TUE JUL 15 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT...EASING TO 10 20 KT THIS AFTERNOON. WINDS WILL EASE FROM SW TO NE. LOWER CONDITIONS WILL PERSIST THROUGH WEDNESDAY...THEN BEGIN TO INCREASE THURSDAY THROUGH THE WEEKEND. * WAVES...NW 10 TO 12 FT AT 9 SECONDS...SUBSIDING TO 8 TO 10 FT THIS AFTERNOON. LARGEST SEAS WILL BE BEYOND 30 NAUTICAL MILES. SEAS WILL BUILD AGAIN THURSDAY THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-151600- /O.CON.KEKA.SC.Y.0055.000000T0000Z-140715T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 311 AM PDT TUE JUL 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...NE 10 TO 20 KT THIS MORNING...EASING TO 5 TO 10 KT THIS AFTERNOON. LOWER CONDITIONS WILL PERSIST THROUGH WEDNESDAY...THEN BEGIN TO INCREASE THURSDAY THROUGH THE WEEKEND. * WAVES...NW 8 TO 10 FT AT 9 SECONDS TODAY. SEAS WILL BUILD AGAIN THURSDAY THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
286 WHUS76 KEKA 151542 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 842 AM PDT TUE JUL 15 2014 PZZ470-152345- /O.CAN.KEKA.GL.W.0016.000000T0000Z-140715T1600Z/ /O.NEW.KEKA.SC.Y.0056.140715T1542Z-140716T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 842 AM PDT TUE JUL 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WINDS...N 20 TO 30 KT...EASING TO 10 TO 20 KT THIS AFTERNOON. WINDS WILL EASE FROM SW TO NE. WINDS WILL GRADUALLY DIMINISH THROUGH WEDNESDAY...THEN INCREASE THURSDAY AND FRIDAY. * WAVES...NW 9 TO 10 FT AT 9 SECONDS...SUBSIDING TO 8 TO 9 FT TONIGHT. LARGEST SEAS WILL BE BEYOND 30 NAUTICAL MILES. SEAS WILL BUILD AGAIN THURSDAY AND FRIDAY REMAINING ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-152200- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-140715T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 842 AM PDT TUE JUL 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NE 5 TO 15 KT. WINDS WILL GRADUALLY DIMINISH THROUGH WEDNESDAY...THEN INCREASE THURSDAY AND FRIDAY. * WAVES...NW 7 TO 9 FT AT 9 SECONDS. SEAS WILL BUILD AGAIN THURSDAY AND FRIDAY REMAINING ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jul 13, 3:13 PM PDT, 12 hours 27 minutes earlier.
Area forecast discussion, Jul 13, 3:13 PM PDT, 12 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 313 PM PDT SUN JUL 13 2014 .SYNOPSIS...HIGH PRESSURE ALOFT WILL BUILD OVER THE REGION THROUGH MONDAY PRODUCING HOT WEATHER CONDITIONS ACROSS THE INTERIOR. MOISTURE MOVING UP FROM THE SOUTH WILL RETURN THE THREAT OF THUNDERSTORMS ON TUESDAY. SURFACE HIGH PRESSURE WILL BUILD TOWARD THE COAST THROUGH MONDAY AND BRING BETTER CHANCES OF AFTERNOON CLEARING, MAINLY SOUTH OF CAPE MENDOCINO. && .DISCUSSION...WATER VAPOR IMAGERY SHOWED TROUGH MOVING INTO OREGON WITH RIDGE EXPANDING NW INTO AREA. TEMPERATURES AT 1PM WERE GENERALLY 2-5 DEGREES WARMER THAN SAT WITH SOME PLACES IN INLAND MEN DO COUNTY LIKE UKIAH WERE AS MUCH AS 12 DEGREES WARMER. HEIGHTS WILL CONTINUE TO RISE ON MONDAY WITH ANOTHER 3-5 DEGREES OF WARMING INLAND. CLOSER TO THE COAST, PRESSURE GRADIENT IS TIGHTENING OFF THE COAST AND WINDS WILL INCREASE. DOWNSLOPING OFF OF CAPES AND POINTS STARTING TO DEVELOP WITH SOME CLEARING OVER THE COASTAL WATERS, ESPECIALLY OFF MENDO COAST. THIS WILL INCREASE ON MONDAY WITH DEFINITE SUNNY SKIES OFF MENDO COAST BUT 18Z 4KM NGM STILL SHOWING STRATUS HANGING IN NORTH OF THE CAPE IN THE ONSHORE FLOW. SHOULD SEE A LITTLE BIT OF SUNSHINE PEAKING THROUGH AS CLOUDS THIN BUT OTHERWISE MOSTLY CLOUDY. NEXT AREA OF CONCERN IS MOISTURE MOVING UP FROM THE SOUTHEAST STARTING TUESDAY. BY TUESDAY AFTERNOON PWATS INCREASE TO 1-1.25 INCHES. MODEL SOUNDINGS SHOW A CAP ABOVE 18K FEET SO THINK BEST CHANCE OF ISOLATED TSTM WILL BE OVER TRINITY HORN. BY WED, MOISTURE VALUES STILL HIGH AND CAP LOOKS WEAKER AND STAYED WITH CHANCE POPS FOR TSTMS. ONLY CONCERN WILL BE IF CLOUD COVER IS TOO THICK THEN HEATING WILL BE DECREASED AND MAY NOT HAVE THE INSTABILITY FOR TSTMS. THERE IS VERY LITTLE DYNAMICS TO PRODUCE LIFT SO WILL BE RELYING ON DAY TIME HEATING AND THESE WILL BE LATE AFTERNOON AND EVENING TSTMS. WITH VERY SLOW MOVEMENT OF THESE CELLS AND HIGH PWATS SHOULD GET RAIN WITH THESE STORMS. MAY ALSO GET LIGHTNING STRIKES ON EDGE OR JUST OUTSIDE RAIN SHAFT AND THIS WILL BE A FIRE WEATHER PROBLEM GIVEN VERY DRY FUELS. MOISTURE CONTINUES INTO FRI AND LEFT SLIGHT CHANCE OF TSTMS THROUGH THE END OF THE WEEK. INLAND DAYTIME TEMPERATURES START COOLING ON TUESDAY BUT STILL IN LOW 100'S. BY THE MIDDLE TO END OF THE WEEK, TEMPS WILL BE IN THE 90S. ALONG THE COAST, MODELS NOT HANDLING BOUNDARY LAYER MOISTURE VERY WELL AND STAYED WITH MORE OF TREND OF SOME AFTERNOON CLEARING OF THE STRATUS IN THE AFTERNOON BUT OTHERWISE CLOUDY. MODELS ARE INCONSISTENT FOR NEXT WEEKEND WITH SOME TYPE OF TROUGH OVER THE PAC NW. WITH ALL OF THE MODELS, LOOKS LIKE THERE WILL BE ENOUGH DRY AIR MOVING DOWN FROM THE NORTH TO END OF THREAT OF TSTMS. DEAN && .AVIATION...21Z SATELLITE AND SURFACE OBSERVATIONS SHOW STRATUS BRINGING MVFR/IFR TO THE REDWOOD COAST AND VFR UNDER MOSTLY SUNNY SKIES ELSEWHERE. ALONG THE COAST...EXPECT IFR THIS EVENING AND OVERNIGHT DUE TO ENTRENCHED STRATUS/FOG. INLAND...EXPECT MOSTLY VFR WITH THE EXCEPTION OF MVFR/IFR IN THE INLAND VALLEYS CLOSER TO THE COAST LATE TONIGHT AS STRATUS/FOG MOVES FURTHER INLAND. && .MARINE...THIS AFTERNOON THE NEARSHORE BUOYS HAVE BEEN REPORTING INCREASING NORTHERLY WINDS AND SLOWLY BUILDING SEAS. THERE WAS NO ASCAT PASS OVER OUR WATERS THIS AFTERNOON, BUT THERE WAS A SHIP REPORT OF 20 KT IN ZONE 470, WHICH MATCHED OUR FORECAST. A STRENGTHENING PRESSURE GRADIENT CAUSED BY THE PACIFIC HIGH INTERACTING WITH A THERMAL TROUGH ACROSS INTERIOR CALIFORNIA IS GENERATING INCREASING NORTHERLY WINDS AND BUILDING SEAS. THIS UPWARD TREND WILL CONTINUE TONIGHT INTO MONDAY. LEFT THE SC.Y'S UNCHANGED FOR THE OUTER WATERS. WE'RE BORDERLINE FOR A SC.Y IN ZONE 455, BUT HELD OFF SINCE IT APPEARS THE WORST CONDITIONS ARE MAINLY AROUND CAPE MENDOCINO AND PT ARENA. DID ISSUE A SE.W. FOR ZONE 470 SINCE WE MIGHT REACH 12 FT SEAS THERE MONDAY EVENING. EXPECT NEAR GALE CONDITIONS WITH OCCASIONAL GUSTS TO GALE FORCE ACROSS THE OUTER WATERS TONIGHT INTO MONDAY. CONDITIONS WILL BE BETTER FOR THE INNER WATERS, BUT NORTHERLY SWELL GENERATED FURTHER OFFSHORE WILL PROPAGATE INTO THE INNER WATERS. MODELS ARE IN GOOD AGREEMENT SHOWING CONDITIONS IMPROVING FROM SOUTH TO NORTH ON TUESDAY AS THE STRONG PRESSURE GRADIENT SHIFTS TO THE NORTHWEST. HOWEVER, LARGE SWELL GENERATED FROM STRONG WINDS TO OUR NORTH WILL CONTINUE TO PROPAGATE THROUGH THE OUTER WATERS. CONDITIONS SHOULD DETERIORATE AGAIN LATE IN THE WEEK, BUT THERE IS STILL COME UNCERTAINTY REGARDING WHEN AND HOW MUCH. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 3 PM PDT TUESDAY PZZ470. HAZARDOUS SEAS WATCH FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT PZZ470. SMALL CRAFT ADVISORY UNTIL 3 AM PDT TUESDAY PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 14, 3:40 AM PDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 340 AM PDT MON JUL 14 2014 CAZ001-151045- REDWOOD COAST- 340 AM PDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-151045- MENDOCINO COAST- 340 AM PDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-151045- NORTH COAST INTERIOR- 340 AM PDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-151045- MENDOCINO INTERIOR- 340 AM PDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-151045- UPPER TRINITY RIVER- 340 AM PDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON TUESDAY AND WEDNESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.